# SDR 95ZZZX1879

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9210A
- Make and model: Cessna 170A
- Aircraft serial: 18971
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tunnel
- Condition: Corroded
- Location: Cabin
- Part time: 3,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HEAT DUCT TUBING LEADING FROM THE FIREWALL TO THE REAR SEAT HEAT IS CAUSING SEVERE CORROSION IN THE CABIN TUNNEL INTERIOR.  THIS TUNNEL SUPPORTS THE YOKE ASSEMBLY, TRIM WHEEL, AND FLAP LEVER.  RECOMMEND REPLACING ALL INTERIOR DUCT TUBING WITH MODERN SILICONE CAT OR SCAT, INSPECT FOR CORROSION.
